Weird character problem in Word

Subject: Weird character problem in Word
From: "Sharon Deitch" <Sharon -at- eshbel -dot- com>
To: "TWL" <TECHWR-L -at- LISTS -dot- RAYCOMM -dot- COM>
Date: Tue, 25 Jan 2000 11:29:34 +0200

Hi all,

I'm having a problem resulting from using Hebrew text. I realize most of you
don't have any experience with Hebrew, but I figured maybe someone has
worked with other character sets before.

Background:
We often have to work on text files that were generated in Hebrew. When we
open the file, the originally Hebrew text appears in Greek characters.
Selecting all and applying Web Hebrew Monospace font restores the Hebrew
letters without
compromising the English text. We save the files as .doc while we work, and
then save as .txt before inserting the help into the system.

Problem:
In several of the files, the text that was originally in Hebrew (appearing
in Greek in our English-only Word) seems to have changed its character set.
Changing the font doesn't help, nor does changing the language. The person
who worked on these particular files doesn't remember exactly what she did
differently.

Request:
Does anyone have any idea what could have caused this problem and how we can
solve it?

Thanks muchly,
Sharon

Sharon Deitch
Technical Writer
Eshbel Technologies Ltd.
sharon -at- eshbel -dot- com







Previous by Author: Mid-topic IDs in RoboHELP
Next by Author: Re: ADMIN: Re: OT How do I unsubscribe?
Previous by Thread: Re: ADMIN: Re: OT How do I unsubscribe?.. reading directions
Next by Thread: Fw: [techshoret] Weird character problem in Word


What this post helpful? Share it with friends and colleagues:

Sponsored Ads


Sponsored Ads